# SDR ASAA2023021841999

- Difficulty date: February 18, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N291BT
- Make and model: Boeing 737-9
- Aircraft serial: 44088
- Aircraft time: 6,103 hours, 1,757 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Sensor
- Part number: 0154MWCLB
- Condition: Faulty
- Location: #1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG 1 EEC C1. FOUND CORRELATED MSG 73-43772 COMPRESSOR INLET TEMPERATURE (T25) SENSOR CHANNEL-A AND CHANNEL-B DO NOT AGREE. DETECTED BY ENGINE-1 EEC CHANNEL-B.  GROUNDED - YES. REMOVED AND REPLACED T25 SENSOR IAW B737-9 AMM 73-21-63. OPS CHECK GOOD NO DEFECTS NOTED AT THIS TIME.
